MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XTW
Medical Device Problem Codes Positioning Failure (1158); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr), wide central jet and severe-torrential mr for a mitraclip procedure.During the procedure, first mitraclip was implanted on the medial side of anterior and posterior leaflet (a2p2).Second mitraclip was advanced into the left ventricle on the lateral side of the first clip.After successful grasp, it was determined the clip needed to be moved more medial.Grippers were raised and clip was released.During the second grasp, anterior gripper would not lower or raise.Troubleshooting was performed but was unsuccessful.It was decided to remove the clip from the patient but while removing it was observed that the anterior leaflet was caught on the anterior gripper.Implanter rotated the sgc and advanced into the ventricle and was able to remove the stuck leaflet.Cds was removed successfully.Another mitraclip xt was implanted on the lateral side of the first clip.Imaging was difficult.All steps were performed as per ifu.The final mr was grade 3.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.A review of the complaint history identified no similar complaints from the lot.Based on information provided a cause for the reported positioning failure associated with the clip interacting with the anatomy resulting in single gripper actuation issue cannot be determined.Image resolution poor is related to patient and procedural conditions as difficulty visualizing the clip occurred due to shadowing from the guide and short ts height).There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24470408
Report Number2135147-2026-01214
Device Sequence Number10308920
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381(17)261107(10)51107A1097
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number51107A1097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1XMITRACLIP.; STEERABLE GUIDE CATHETER.
Patient Age61 YR
Patient SexMale